Please enter verification code
Confirm
Ramadan Group (RG) Transform Coupled with Projected Differential Transform for Solving Nonlinear Partial Differential Equations
American Journal of Mathematical and Computer Modelling
Volume 2, Issue 2, May 2017, Pages: 39-47
Received: Jan. 7, 2017; Accepted: Jan. 20, 2017; Published: Feb. 21, 2017
Views 2231      Downloads 128
Authors
Mohamed A. Ramadan, Mathematics Department, Faculty of Science, Menoufia University, Shebeen El-Koom, Egypt
Adel R. Hadhoud, Mathematics Department, Faculty of Science, Menoufia University, Shebeen El-Koom, Egypt
Article Tools
Follow on us
Abstract
In this article a combination of integral transform method (Ramadan group transform) and projected differential transform is considered to solve partial differential equations. The method can easily be applied to many nonlinear problems and is capable of reducing the size of computational work. The fact that the suggested hybrid method solves such nonlinear partial differential equations without using He’s polynomials or Adomian’s polynomials is a clear advantage over these decomposition methods. Numerical examples are performed by this hybrid method are presented. The results reveal that the suggested method is simple and effective.
Keywords
Integral Transform Method, Projected Differential Transform Method, He Polynomials, Adomian Polynomials, Partial Differential Equations
To cite this article
Mohamed A. Ramadan, Adel R. Hadhoud, Ramadan Group (RG) Transform Coupled with Projected Differential Transform for Solving Nonlinear Partial Differential Equations, American Journal of Mathematical and Computer Modelling. Vol. 2, No. 2, 2017, pp. 39-47. doi: 10.11648/j.ajmcm.20170202.11
Copyright
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
G. K. Watugala, Sumudu transform-a new integral transform to solve differential equations and control engineering problems, Mathematical Engineering in Industry, Vol. 6, No. 4, pp. 319-329, 1998.
[2]
S. Weerakoon, Application of Sumudu transform to partial differential equations, International Journal of Mathematical Education in Science and Technology, Vol. 25, No. 2, pp. 277-283, 1994.
[3]
S. Weerakoon, Complex inversion formula for Sumudu transform, International Journal of Mathematical Education in Science and Technology, Vol. 29, No. 4, pp. 618-621, 1998.
[4]
M. A. Asiru, "Further properties of the Sumudu transform and its applications", International Journal of Mathematical Education in Science and Technology, Vol. 33, No. 3, pp. 441-449, 2002.
[5]
A. Kadem, "Solving the one-dimensional neutron transport equation using Chebyshev polynomials and the Sumudu transform", Analele Universitatii dinOradea, Vol. 12, pp. 153-171, 2005.
[6]
A. Kilicman, H. Eltayeb, and K. A. M. Atan, "A note on the comparison between Laplace and Sumudu transforms", Iranian Mathematical Society, Vol. 37, No. 1, pp. 131-141, 2011.
[7]
A. Kilicman and H. E. Gadain, "On the applications of Laplace and Sumudu transforms" Journal of the Franklin Institute, Vol. 347, No. 5, pp. 848-862, 2010.
[8]
H. Eltayeb, A. Kilicman, and B. Fisher, "A new integral transform and associated distributions", Integral Transforms and Special Functions, Vol. 21, No. 5-6, pp. 367- 379, 2010.
[9]
A. Kilicman and H. Eltayeb, "A note on integral transforms and partial differential equations", Applied Mathematical Sciences, Vol. 4, No. 1-4, pp. 109-118, 2010.
[10]
A. Kilicman, H. Eltayeb, and R. P. Agarwal, "On Sumudu transform and system of differential equations", Abstract and Applied Analysis, Article ID 598702, 11 pages, 2010.
[11]
J. Zhang, "A Sumudu based algorithm for solving differential equations", Academy of Sciences of Moldova, Vol. 15, No. 3, pp. 303-313, 2007.
[12]
Kamal. R. Raslan, Mohamed A. Ramadan, Talaat S. EL-Danaf, and Adel R. Hadhoud, On a New General Integral Transform: Some Properties and Remarks, Journal of Mathematical and Computational Science, 6 (1), 103-109, 2016.
[13]
Z. H. Khan and W. A. Khan, N-Transform – Properties and Application, NUST Journal of Engineering Sciences, Vol. 1, No., 127-133, 2008.
[14]
Mohamed A. Ramadan and Mohamed. S. Al-luhaibi” New Iterative Method Solving the Fornberg- Whitham Equation and Comparison with Homotopy Perturbation Transform Method” British Journal of Mathematics & Computer Science 4 (9): 1213-1227, 2014.
[15]
Mohamed A. Ramadan, Mohamed. S. Al-luhaibi “Application of Sumudu decomposition method for Solving Linear and Nonlinear Klein-Gordon Equations” International Journal of Soft Computing and Engineering, (IJSCE) ISSN: 2231- 2307, Volume-3, Issue-6, January 2014.
[16]
Mohamed A. Ramadan and Mohamed. S. Al-luhaibi” Application of Sumudu decomposition method for solving nonlinear Wave-like equations with variable coefficients, Electronic Journal of Mathematical Analysis and Applications (EJMAA) Vol. 4 (1) pp. 116-124, Jan., 2016.
[17]
T. M. Elzaki, Application of Projected Differential Transform Method on Nonlinear Partial Differential Equations with Proportional Delay in One Variable, World Applied Sciences Journal, 30, 345-349, 2014.
[18]
Y. Do and B. Jang, Nonlinear Klein – Gordon and Schrödinger Equations by the Projected Differential Transform Method, Abstract and Applied Analysis, Vol. 2012, Article ID 150527, 15 pages.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186